Penticton drug alert
Picture: Inside Well being
Inside Well being has issued a drug alert for individuals inside the Penticton space.
The alert issued Monday is for what the well being authority calls a “Down pattern concerned in a number of non-fatal drug toxicity occasions.”
The drug, bought beneath the names Down, Dope and Fentanyl is claimed to look gray crystals.
It has a excessive focus of fentanyl, between 25 and 35 % and bromazolam (benzodiazepine).
“(There’s a) excessive danger of overdose, excessive danger of deadly overdose,” the alert states.
It additional states there’s a danger of amnesia, sleepiness and nodding out for a very long time.
“Overdose might not reply to naloxone.”
If you’re going to use medicine, IH suggests the next ideas:
- Discover drug checking areas at www.drugchecking.ca
- Remember that benzodiazepine induced sedation shouldn’t be reversible by naloxone
- Pay attention to dangers if mixing with different medicine, together with alcohol
- Use with others round or at an Overdose Prevention Website if out there in your group (OPS)
- Begin with a small quantity and house out your doses
- Carry naloxone and know the best way to use it
- Get the LifeGuard App – lifeguarddh.com
- Name 211 or go to bc211.ca to search out providers close to you